# SDR AALA202509292900

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 27,991 hours, 11,142 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD INBOARD F/A SEAT FLASHLIGHT FAILED TEST. MAINTENANCE REPLACED FWD F/A INBOARD FLASHLIGHT BATTERY IAW AMM 25-65-53.
